Alert archive / Nebraska / High Wind Watches in 2006
High Wind Watch 4, NWS North Platte, NE
NWS North Platte, NE issued this high wind watch at Apr 18, 2006, 10:45 AM MDT for 19 counties in Nebraska. It took effect at Apr 19, 2006, 8:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 18, 2006, 10:45 AM MDT (16:45 UTC)
- In effect from
- Apr 19, 2006, 8:00 AM MDT
- Expired
- Apr 19, 2006, 2:20 AM MDT
- In force
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Blaine County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Grant County, NE, Hayes County, NE, Hooker County, NE, Keith County, NE, Lincoln County, NE, Logan County, NE, McPherson County, NE, Perkins County, NE, Sheridan County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 69 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 4.8 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1215 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -320 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 181645 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1145 AM CDT TUE APR 18 2006 ...A POWERFUL SPRING STORM OVER THE NORTHERN PLAINS WILL CONTINUE TO BRING HIGH WINDS TO WESTERN AND NORTH CENTRAL NEBRASKA THROUGH WEDNESDAY... .LOW PRESSURE STRADDLING THE NORTH DAKOTA AND SOUTH DAKOTA BORDER WILL BE SLOW TO EXIT THE PLAINS TOMORROW. THIS LOW PRESSURE SYSTEM...IN COMBINATION WITH HIGH PRESSURE BUILDING INTO THE NORTHERN ROCKIES...WILL PROVIDE THE INGREDIENTS FOR STRONG WINDS THROUGHOUT MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON...WITH THE POTENTIAL FOR EVEN STRONGER WINDS ON WEDNESDAY. NEZ004-005-008-022>026-035>038-056>059-069>071-094-190000- /O.NEW.KLBF.HW.A.0004.060419T1400Z-060420T0000Z/ /O.CON.KLBF.WI.Y.0016.000000T0000Z-060419T0000Z/ SHERIDAN-EASTERN CHERRY-BROWN-GARDEN-GRANT-HOOKER-THOMAS-BLAINE- ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE- HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... AINSWORTH...OSHKOSH...HYANNIS...MULLEN...THEDFORD...DUNNING... ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 1145 AM CDT TUE APR 18 2006 /1045 AM MDT TUE APR 18 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. STRONG WEST TO NORTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS UP TO 45 TO 50 MPH...WILL CONTINUE THROUGH THE REMAINDER OF THE DAY. SOME GUSTS AS HIGH AS 55 MPH ARE POSSIBLE IN OPEN AREAS...ESPECIALLY ACROSS THE EASTERN PANHANDLE. WINDS WILL DIMINISH THIS EVENING BELOW ADVISORY CRITERIA...BUT INCREASE ONCE AGAIN TOMORROW MORNING. THE POTENTIAL EXISTS FOR SUSTAINED WINDS OF 40 MPH WITH GUSTS TO 60 MPH TOMORROW. MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS NEAR FEED LOTS AND EXPOSED OR FRESHLY PLOWED FIELDS...AS BLOWING DUST CAN REDUCED VISIBILITIES TO LESS THAN A MILE A TIMES...VERY QUICKLY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ NEZ006-009-027-190000- /O.CON.KLBF.WI.Y.0016.000000T0000Z-060419T0000Z/ KEYA PAHA-ROCK-LOUP- INCLUDING THE CITIES OF...SPRINGVIEW...BASSETT...TAYLOR 1145 AM CDT TUE APR 18 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. STRONG WEST TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH ARE EXPECTED THIS AFTERNOON. WINDS WILL DIMINISH THIS EVENING BUT INCREASE ONCE AGAIN TOMORROW MORNING. A WIND ADVISORY WILL LIKELY BE NEEDED FOR TOMORROW. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JMC
4 follow-up statements
000 WWUS73 KLBF 182108 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 408 PM CDT TUE APR 18 2006 ...A POWERFUL SPRING STORM OVER THE NORTHERN PLAINS WILL CONTINUE TO BRING HIGH WINDS TO WESTERN AND NORTH CENTRAL NEBRASKA THROUGH WEDNESDAY... .LOW PRESSURE STRADDLING THE NORTH DAKOTA AND SOUTH DAKOTA BORDER WILL BE SLOW TO EXIT THE PLAINS TOMORROW NIGHT. THIS LOW PRESSURE SYSTEM...IN COMBINATION WITH HIGH PRESSURE BUILDING INTO THE NORTHERN ROCKIES...WILL PROVIDE THE INGREDIENTS FOR STRONG WINDS THROUGHOUT MOST OF WESTERN AND NORTH CENTRAL NEBRASKA INTO THE EARLY EVENING...WITH THE POTENTIAL FOR EVEN STRONGER WINDS ON WEDNESDAY. NEZ004-005-008-022>026-035>038-056>059-069>071-094-190000- /O.CON.KLBF.WI.Y.0016.000000T0000Z-060419T0000Z/ /O.CON.KLBF.HW.A.0004.060419T1400Z-060420T0000Z/ SHERIDAN-EASTERN CHERRY-BROWN-GARDEN-GRANT-HOOKER-THOMAS-BLAINE- ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE- HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... AINSWORTH...OSHKOSH...HYANNIS...MULLEN...THEDFORD...DUNNING... ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 408 PM CDT TUE APR 18 2006 /308 PM MDT TUE APR 18 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. STRONG NORTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS UP TO 55 MPH...WILL CONTINUE INTO THE EARLY EVENING HOURS. WINDS ARE THEN EXPECTED TO DECREASE TO BELOW ADVISORY CRITERIA...BUT INCREASE ONCE AGAIN TOMORROW MORNING. THE POTENTIAL EXISTS FOR SUSTAINED WINDS OF 40 MPH WITH GUSTS TO 60 MPH ON WEDNESDAY. MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS NEAR FEED LOTS AND EXPOSED OR FRESHLY PLOWED FIELDS...AS BLOWING DUST CAN REDUCED VISIBILITIES TO LESS THAN A MILE A TIMES...VERY QUICKLY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ NEZ006-009-027-190000- /O.CON.KLBF.WI.Y.0016.000000T0000Z-060419T0000Z/ KEYA PAHA-ROCK-LOUP- INCLUDING THE CITIES OF...SPRINGVIEW...BASSETT...TAYLOR 408 PM CDT TUE APR 18 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. STRONG WEST TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH WILL CONTINUE INTO THE EARLY EVENING HOURS. WINDS WILL DIMINISH THIS EVENING BUT INCREASE ONCE AGAIN TOMORROW MORNING. A WIND ADVISORY WILL LIKELY BE NEEDED FOR TOMORROW. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JMC
000 WWUS73 KLBF 182357 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 657 PM CDT TUE APR 18 2006 ...A POWERFUL SPRING STORM OVER THE NORTHERN PLAINS WILL CONTINUE TO BRING HIGH WINDS TO WESTERN AND NORTH CENTRAL NEBRASKA THROUGH WEDNESDAY... .LOW PRESSURE STRADDLING THE NORTH DAKOTA AND SOUTH DAKOTA BORDER WILL BE SLOW TO EXIT THE PLAINS TOMORROW NIGHT. THIS LOW PRESSURE SYSTEM...IN COMBINATION WITH HIGH PRESSURE BUILDING INTO THE NORTHERN ROCKIES...WILL PROVIDE THE INGREDIENTS FOR STRONG WINDS THROUGHOUT MOST OF WESTERN AND NORTH CENTRAL NEBRASKA INTO MID EVENING...WITH THE POTENTIAL FOR EVEN STRONGER WINDS ON WEDNESDAY. NEZ004-005-008-022>026-035>038-056>059-069>071-094-190200- /O.EXT.KLBF.WI.Y.0016.000000T0000Z-060419T0200Z/ /O.CON.KLBF.HW.A.0004.060419T1400Z-060420T0000Z/ SHERIDAN-EASTERN CHERRY-BROWN-GARDEN-GRANT-HOOKER-THOMAS-BLAINE- ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE- HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... AINSWORTH...OSHKOSH...HYANNIS...MULLEN...THEDFORD...DUNNING... ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 657 PM CDT TUE APR 18 2006 /557 PM MDT TUE APR 18 2006/ ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. STRONG NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS UP TO 50 MPH...WILL CONTINUE INTO MID EVENING. WINDS ARE THEN EXPECTED TO DECREASE TO BELOW ADVISORY CRITERIA AFTER SUNSET...BUT INCREASE ONCE AGAIN TOMORROW MORNING. THE POTENTIAL EXISTS FOR SUSTAINED WINDS OF 40 MPH WITH GUSTS TO 60 MPH ON WEDNESDAY. MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS NEAR FEED LOTS AND EXPOSED OR FRESHLY PLOWED FIELDS...AS BLOWING DUST CAN REDUCED VISIBILITIES TO LESS THAN A MILE A TIMES...VERY QUICKLY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ NEZ006-009-027-190200- /O.EXT.KLBF.WI.Y.0016.000000T0000Z-060419T0200Z/ KEYA PAHA-ROCK-LOUP- INCLUDING THE CITIES OF...SPRINGVIEW...BASSETT...TAYLOR 657 PM CDT TUE APR 18 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. STRONG WEST TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH WILL CONTINUE INTO MID EVENING. WINDS WILL DIMINISH AFTER SUNSET BUT INCREASE ONCE AGAIN TOMORROW MORNING. A WIND ADVISORY OR HIGH WIND WARNING WILL LIKELY BE NEEDED FOR TOMORROW. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BUTTLER
000 WWUS73 KLBF 190206 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 906 PM CDT TUE APR 18 2006 ...A POWERFUL SPRING STORM OVER THE NORTHERN PLAINS WILL CONTINUE TO BRING HIGH WINDS TO WESTERN AND NORTH CENTRAL NEBRASKA THROUGH WEDNESDAY... .LOW PRESSURE STRADDLING THE NORTH DAKOTA AND SOUTH DAKOTA BORDER WILL BE SLOW TO EXIT THE PLAINS WEDNESDAY NIGHT. THIS LOW PRESSURE SYSTEM...IN COMBINATION WITH HIGH PRESSURE BUILDING INTO THE NORTHERN ROCKIES...WILL PROVIDE THE INGREDIENTS FOR STRONG WINDS THROUGHOUT MOST OF WESTERN AND NORTH CENTRAL NEBRASKA ON WEDNESDAY. NEZ004-005-008-022>026-035>038-056>059-069>071-094-190845- /O.EXP.KLBF.WI.Y.0016.000000T0000Z-060419T0200Z/ /O.CON.KLBF.HW.A.0004.060419T1400Z-060420T0000Z/ SHERIDAN-EASTERN CHERRY-BROWN-GARDEN-GRANT-HOOKER-THOMAS-BLAINE- ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE- HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... AINSWORTH...OSHKOSH...HYANNIS...MULLEN...THEDFORD...DUNNING... ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 906 PM CDT TUE APR 18 2006 /806 PM MDT TUE APR 18 2006/ ...WIND ADVISORY HAS EXPIRED... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM CDT /8 AM MDT/ WEDNESDAY THROUGH WEDNESDAY EVENING... THE WIND ADVISORY IS NO LONGER IN EFFECT. A HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM CDT /8 AM MDT/ WEDNESDAY THROUGH WEDNESDAY EVENING. THE POTENTIAL EXISTS FOR SUSTAINED WINDS OF 40 MPH WITH GUSTS TO 60 MPH ON WEDNESDAY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ NEZ006-009-027-190315- /O.EXP.KLBF.WI.Y.0016.000000T0000Z-060419T0200Z/ KEYA PAHA-ROCK-LOUP- INCLUDING THE CITIES OF...SPRINGVIEW...BASSETT...TAYLOR 906 PM CDT TUE APR 18 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WESTERLY WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40 MPH ARE POSSIBLE OVERNIGHT ACROSS PORTIONS OF NORTH CENTRAL NEBRASKA. WINDS WILL INCREASE ONCE AGAIN SHORTLY AFTER SUNRISE WEDNESDAY MORNING. $$ CLB
000 WWUS73 KLBF 190820 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 320 AM CDT WED APR 19 2006 ...A POWERFUL SPRING STORM OVER THE NORTHERN PLAINS WILL CONTINUE TO BRING HIGH WINDS TO WESTERN AND NORTH CENTRAL NEBRASKA TODAY... .DEEP LOW PRESSURE ACROSS SOUTH DAKOTA BORDER WILL DRIFT SLOWLY EAST. THIS LOW PRESSURE SYSTEM...IN COMBINATION WITH HIGH PRESSURE BUILDING INTO THE NORTHERN ROCKIES...WILL PRODUCE STRONG WINDS ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA ON TODAY. NEZ004-005-008-022>026-035>038-056>059-069>071-094-191630- /O.UPG.KLBF.HW.A.0004.060419T1400Z-060420T0000Z/ /O.NEW.KLBF.HW.W.0003.060419T0900Z-060420T0000Z/ SHERIDAN-EASTERN CHERRY-BROWN-GARDEN-GRANT-HOOKER-THOMAS-BLAINE- ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE- HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... AINSWORTH...OSHKOSH...HYANNIS...MULLEN...THEDFORD...DUNNING... ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 320 AM CDT WED APR 19 2006 /220 AM MDT WED APR 19 2006/ ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SUSTAINED WEST AND NORTHWEST WINDS WILL INCREASE TO NEAR 40 MPH TODAY. OCCASIONAL GUSTS TO OVER 60 MPH ARE LIKELY IN OPEN AREAS WITH AREAS OF BLOWING AND DRIFTING SAND DEVELOPING ACROSS THE SAND HILLS. WINDS SHOULD SUBSIDE TOWARD NIGHTFALL. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS TRAVEL CONDITIONS. $$ NEZ006-007-009-010-027>029-191630- /O.NEW.KLBF.WI.Y.0017.060419T0900Z-060420T0000Z/ KEYA PAHA-BOYD-ROCK-HOLT-LOUP-GARFIELD-WHEELER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BASSETT... ONEILL...TAYLOR...BURWELL...BARTLETT 320 AM CDT WED APR 19 2006 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH FREQUENT GUSTS TO 45 MPH OR GREATER IN OPEN AREAS. WINDS SHOULD SUBSIDE TOWARD NIGHTFALL. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CDC
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this high wind watch went out at Apr 18, 1:53 AM MDT, 8 hours 52 minutes earlier.
Area forecast discussion, Apr 18, 1:53 AM MDT, 8 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 253 AM CDT TUE APR 18 2006 .DISCUSSION... GOES DPI/H2O SHOWING WCB EXTENDING FROM GULF STATES...PULLING MOISTURE FROM WHAT APPEARS TO BE MID MISS VALLEY WITH SOME MOISTURE FROM SOUTH TX HEADED TOWARD THAT ZONE. WCB IS BEING PULLED NORTHWARD BY CYCLONE JUST PUSHING ACROSS WY ROCKIES ATTM WITH DARKENING ON H2O MOVING ACROSS 4 CORNERS REGION INTO PANHANDLE...WITH CONVECTION RIDING NORTHWARD ON NOSE OF THIS DCB ACROSS WESTERN SDAKT. LOW WILL EJECT INTO HIGH PLAINS NEAR BLK HILLS AND SLOWLY ROTATE ACROSS SDAKT OVER THE NEXT 60 HRS. THIS WILL BRING CHALLENGE TO MANY ASPECTS OF THE FORECAST INCLUDING WIND...PCPN/TYPE AND TEMPS. ISENTROPIC LAYERS PICKING UP DRY SLOT WELL AND THINK PCPN CHANCES WILL BE MINIMAL TODAY WITH MAIN THREAT TODAY COMING FROM WIND. GUIDANCE AND BUFKIT SOUNDINGS WOULD INDICATE MOST OF CWA HEADING INTO WIND ADVISORY...MINUS FAR NE CORNER...AND PANHANDLE COUNTIES FLIRTING WITH WIND WARNING. MAIN FOCUS FOR PCPN TODAY WILL BE ACROSS WESTERN DAKOTAS/MT/NE WY WHERE TROWAL WILL BE WRAPPING INTO THIS AREA. NW NEB WILL BE ON THE VERY TIP OF THIS TROWAL LATE TONIGHT INTO WEDNESDAY AND SOME CONCERN FROM BOTH AMOUNT OF DRY AIR THAT WRAPS INTO SYSTEM AND IF MOISTURE IS AVAILABLE...PCPN STATE LOOKS TO BE FROZEN USING THE TOP DOWN METHOD. NW FLOW AROUND BACK SIDE OF CYCLONE WILL BE FORCED OVER BLACK HILLS SETTING UP FAVORABLE CONVERGENT ZONE DOWNWIND INTO NORTHERN SHERIDAN AND NORTHWEST CHERRY COUNTIES. HAVE UPPED POPS TO LIKELY CAT AND INSERTED SNOW TOTAL IN THE 1 TO 4 INCH RANGE. WILL BE TIGHT GRADIENT FOR SNOW POTENTIAL AND WARM GROUND WILL PLAY A ROLE. AREAS TO THE NORTH ARE UNDER WINTER WARNINGS BUT WITH AREA OF EXPECTED SNOWFALL TO BE ISOLATED IN THESE COUNTIES LEFT HEADLINES OUT ATTM...UNTIL CONFIDENCE IS HIGHER. WIND WILL CONTINUE TO BE THREAT ELSEWHERE TONIGHT INTO WEDNESDAY AS LLVL JET WRAPS AROUND BACK SIDE OF SYSTEM. CLIMO WOULD SUGGEST ADV NOT TOO FAVORABLE AT NIGHT SO LEFT ENDING TIME AT 00Z WHICH CAN BE RE-EVALUATED AS WELL...BUT ANOTHER ADV MOST LIKELY NEEDED WED WITH PRESS GRAD TIGHTENING AND H85 WINDS NEAR 50KTS. && .LBF WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY IN EFFECT UNTIL 7 PM CDT/6PM MDT FOR AREAS MAINLY ALONG AND WEST OF HIGHWAY 183. && 13
Hazardous weather outlook, Apr 18, 4:03 AM MDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 503 AM CDT TUE APR 18 2006 NEZ004>010-022>029-035>038-056>059-069>071-094-191015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 503 AM CDT TUE APR 18 2006 /403 AM MDT TUE APR 18 2006/ ...WIND ADVISORY TODAY FOR PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. A POWERFUL SPRING STORM WILL CIRCULATE ACROSS THE NORTHERN PLAINS AND PRODUCE STRONG WINDS ACROSS PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. DEEP LOW PRESSURE WILL CONTINUE TO DRIFT ACROSS THE NORTHERN PLAINS. A WIND ADVISORY WILL LIKELY BE REQUIRED ACROSS PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CDC
Nearby
High Wind Watches in Nebraska, 2006Every high wind watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.